The lie structure of enveloping algebras

D. M. Riley, A. Shalev

Research output: Contribution to journalArticlepeer-review

31 Scopus citations


This paper examines the Lie structure of restricted universal enveloping algebras u(L) over fields of characteristic p > 0. It is determined precisely when u(L), considered as a Lie algebra, is soluble (for p > 2), nilpotent, or satisfies the Engel condition.

Original languageAmerican English
Pages (from-to)46-61
Number of pages16
JournalJournal of Algebra
Issue number1
StatePublished - 1 Dec 1993


Dive into the research topics of 'The lie structure of enveloping algebras'. Together they form a unique fingerprint.

Cite this